# SDR UPS08853671

- Difficulty date: October 3, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 78,066 hours, 25,407 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Misrepaired
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQUENCE 894-W3-28 LT BS XW5.0 I/B FLAP WEB REPAIR DOES NOT MEET CRITERIA FOR APPENDIX H.  FLAP REPLACED ON NR 188423.
